Acute Kidney Injury After Efavirenz/Tenofovir Disoproxil Fumarate/Emtricitabine (Atripla) Overdose
until further notice
SourceTherapeutic Drug Monitoring, 39, 2, (2017), pp. 91-92
Article / Letter to editor
Display more detailsDisplay less details
Therapeutic Drug Monitoring
SubjectRadboudumc 4: lnfectious Diseases and Global Health RIHS: Radboud Institute for Health Sciences
We describe a patient with acute renal failure and irreversible kidney damage after an overdose with the fixed dose combination of efavirenz/tenofovir disoproxil fumarate/emtricitabine (Atripla). The acute kidney injury was most probably caused by tenofovir. Efavirenz and emtricitabine seemed relatively safe in overdose. The pharmacokinetics in overdose of all 3 drugs and the effect of hemodialysis on the tenofovir clearance were studied by measuring the plasma concentrations and by the use of clinical pharmacokinetic software.
Upload full text
Use your RU credentials (u/z-number and password) to log in with SURFconext to upload a file for processing by the repository team.